# SDR SWIA202265277

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,723 hours, 37,403 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENROUTE FROM SFO TO ACV RECEIVED NUMEROUS GEARDISAGREE WARNING MESSAGES, WHICH PERSISTED. RAN QRH. WARNING EXTINGUISHED AFTER GEAR WAS MANUALLY DEPLOYED PER QRH. THE PREVIOUS ISSUE WITH THE ANTI SKID OUTBOARD CAUTION MESSAGE ALSO RETURN WHILE PERFORMING QRH.   (FLIGHT 5966 - FILED CLOSED)    INTERROGATED PSEU AND REPORTS S21 SHORT (NLG DOWNLOCK #1). INSTALLED SERVICEABLE NLG PROX SENSOR IN NLG DOWNLOCK #1 POSITION (S21). SWUNG GEAR NUMEROUS TIMES WITH NO GEAR DISAGREE WARNINGS NOTED. OPS CHECKS, GOOD. REFERENCE CRJ 200 AMM 32-61-05 AND 32-30-00 FOR GEAR SWINGS. RESET ANTISKID PER CRJ 200 FIM FMRP. NO MESSAGES NOTED DURING SWINGS.
